this issue
previous article in this issuenext article in this issue

Document Details :

Title: Withdrawal Benefits under a Dependent Double Decrement Model
Author(s): CARRIERE, Jacques F.
Journal: ASTIN Bulletin
Volume: 28    Issue: 1   Date: May 1998   
Pages: 49-48
DOI: 10.2143/AST.28.1.519078

Abstract :
This article presents an explicit formula for the value of a withdrawal benefit when the times of death and withdrawal are dependent. The derivation is based on an actuarial equivalence principle. As a special case, we show that in the fully continuous case, the withdrawal benefit is the reserve when the decrements are independent We also present a definition of antiselection and prove that the withdrawal benefit will be smaller under antiselection.